# SDR DHL9872034D

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65291505
- Condition: Cracked
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 7 AFT FLAP TRACK FAIRING TRACK CRACKED AT FWD END LEFT SIDE.  REMOVED AND REPLACED LEFT SIDE TRACK PER SRM 55-50-1, N/R 2769.
